Research ArticleOpen accessThe Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataHisham A.H. Elsayed, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 14 Jul 2019 · 7,132 accessesView PDFCite
Author
1 article in our journalsHisham A.H. Elsayed
Ain Shams University, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.